I take the C hydocortisone vaginal cream for DIV (desquamative vaginitis). I have noticed and increase in urgency and bladder inflammation.
Yes, Sally, it could! Many women are very sensitive to chemicals and irritants in that area. The opening to the bladder called the urethra is right in front of the vaginal opening. When the urethra becomes irritated it can cause the symptoms you describe. It may help to try to keep the cream away from that area but this will be difficult as it will tend to migrate to the area as it comes into contact with the bodies heat. Be sure you are drinking plenty of fluids to keep the bladder and urethra flushed out and be sure that when you wipe after urinating that you wipe front to back to avoid introducing the cream into the urethral area. If it continues to bother you, notify the prescriber to see what your other options are. I'm so sorry, that is so very uncomfortable!!!
I just wanted to add to the other answer, that you should just pat dry & not actually wipe, but always from front to back for urine & same for other end too. Cortisone actually tends to thin tissue so I am surprised you are using such a product in the vagina. Tissue there tends to thin with age anyway. You didn't say what you age is, but if that cream does come in contact with your urethea it will thin that area of skin also leading it to be open for infection...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Monistat-1 - I inserted the Monistat 7 and quickly went to lay down. 30 mins went by and everything?
Posted 11 Aug 2014 • 1 answer
Posted 2 Oct 2014 • 1 answer
Posted 5 May 2015 • 1 answer
Posted 9 May 2015 • 1 answer
Posted 17 May 2015 • 2 answers